# SDR 2004UALA00645

- Difficulty date: July 7, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N908UA
- Make and model: Boeing 737522
- Aircraft serial: 25008
- Aircraft time: 37,119 hours, 23,864 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: MR56194404
- Part serial: 98176H9422
- Condition: Cracked
- Location: Cockpit
- Part time: 9,594 hours, 5,974 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN WITH CRACKED WINDSHIELD.  CAUSE UNKNOWN.  WINDOW REPLACED.
